# SDR GTIA0000001

- Difficulty date: January 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 91 - SOME OF THE SEATS THE PLACARDS 'LIFE VEST UNDER SEAT' ARE MISSING.  REPLACED MISSING PLACARDS IAW DC9 MM 11-41-00.  (M)
